# SDR CKSA98001

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45932
- Engine: Pwa JT3D3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Wire
- Condition: Broken
- Location: Nr 2 Eng Pylon
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 OIL LIGHT LOW PRESS CAME ON, T/R AND T/R DOOR LIGHT CAME ON, GEN FAIL LIGHT CAME ON, OIL PRESS THEN DROPPED AS DID OIL QUANTITY.  COMPLETED NR 2 ENGINE SHUTDOWN.  LATER AT TOD NR 2 ENGINE FIRE WARNING LIGHT (1/2 SYSTEM) CAME ON, FIRED BOTTLE.  REPAIRED WIRING ON NR 2 ENGINE PYLON.  NR 2 OIL LOW PRESS LT, T/R AND TR DOOR LIGHT, OIL PRESS INDICATOR, OIL QUANTITY AND ENGINE FIRE WARNING ALL OPS CHECK GOOD ON ENGINE RUN.  REMOVED AND REPLACED NR 2 FIRE BOTTLE IAW DC8 MM 26-4-1.
